Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

spots_go_away

Member
  • Content Count

    45
  • Joined

  • Last visited

Everything posted by spots_go_away

  1. Hey im interested in this as well and have been researching it. According to the british journal of dermatology, combination therapy of adapalene and BP (epiduo) is more effective than adapalene or BP therapy on their own. As long as your skin can tolerate it (you dont have burning or excessive irritation) i would stick to the epiduo for 6 weeks more and then review with your GP. Here is the link to the article if you want to read more: http://onlinelibrary.wiley.com/doi/10.1111/j.1365-2133.2009
  2. sounds like cystic acne. popping it iwith a pin is not a good idea you will likely be left with permanent scarring. i dont have experience with the regimen clearing pu cystic acne but i did used to suffer from cystic acne and the only thing that cleared it was accutane. Depending on how severe your acne is your dr. may prescribe you accutane. good luck
  3. If you were on accutane for 10 weeks your cystic acne would have remarkably reduced and by week 12-16 would be almost be completely gone. Cystic acne needs to be dealt with ASAP, If I were you id see a derm and get an accutane script. I had topicals and antibiotics when I should have been on accutane and i have the scars to prove it! good luck
  4. Hi I had a really bad experience with dryness from a prescription retin-A and bp cream so i want to avoid any burning during the DKR (ive just started). I think my skin is pretty sensitive so im using around a pea sized amount each night and only cleanser and moisturiser in the morning.. I was just wondering how much i should be increasing the dosage and when? I think ill increase the application to AM and PM after a week but still only using a small amount.. but when should i increase
  5. differin is the brand name of adapalene. Adapalene is a retinoid.
  6. nice 3rd month is great you should see massive progress!
  7. Hey thanks for the replies guys... Ive been using it off and on since March! Ive really tried to persist with it and give it a good shot but my skin just seems to burn like f**k every time i apply it.. Yeh i bought a 2.5% bp so ill see how that goes.. The bp in epiduo is also 2.5%. I know the adapalene (retin-a) in epiduo also causes drying and peeling so hopefully just pure 2.5 bp will be ok for me.. ill let you know how it goes..
  8. epiduo burned my skin like crazy (even when applying the smallest amount every other night!) so be really careful with the amount/frequency you use it when starting. I think I have really sensitive skin and had to stop using it..
  9. different people improve at different rates but personally it took 3 months of treatment before my acne significantly improved and I stopped getting new spots. The first couple of months are a drag but hang in their just be patient.
  10. tbh nothing is going to stop an initial breakout.. stopping cardio seems a bit extreme to attempt to avoid the IB. Just soldier on, if the acne gets worse it will only be temporary, just know that you will be 100% clear in 3 months or so and keep taking your pills!
  11. if your side effects are minor then the dose is likely too little.. how much do you weigh? As for the forehead cysts.. you need to be PATIENT, it took 3 months for my cysts to begin to shrink.
  12. The rash you have is just dry skin but its really important to deal with it ASAP or itll get worse. When I was on accutane i got similar rashes on my arms and didnt deal with it - i needed a steroid cream from the dr. to clear it up after it spread all down my arms. Moisturise the rash morning and night and it should clear if not then ask your dr. for a steroid cream
  13. Hi I was prescribed epiduo in march after an acne relapse following accutane treatment. The epiduo is SO drying for my skin it's unbelievable - i'm using a gentle cleanser and moisuriser and im only using a pea sized amount of the epiduo every other night. Yet the burning sensation is absolute AGONY, applying moisturiser on top of the epiduo multiplies the burning sensation 10x. Don't get me wrong the epiduo has worked slightly to clear my acne but I simply cannot put up with the burning an
  14. To tell you the truth its been so so long since I've been on this site that i forgot there was a thread with everyone's before and after photos.. ha I'll upload them to that thread later today or something
  15. I'm still alive!! Sorry no posts in ages but I had alot on.. I also seemed to find that posting all the time made the process go alot slower although the suuport was really great. To do a massive update.. I was on accutane a total of 5 months. 40 mg for the first 2, the last 3 months I took a 70mg dose/day. When I finished accutane i was pretty clear but had loads of red marks because my initial acne was pretty severe. So I started at the start of september and I finshed at the end of Feb
  16. The acne on my back started to clear about 3 weeks in (check out the pics on my log), but my face has got worse (currently on day 33) People are different and therefore the results from accutane will always vary in different individuals.. I have pretty bad blackheads and got so infuriated around the 2 week mark when other people had lost theirs. Although I'm not as far though my course as you my best advice is just tough it out and try not to think about/worry about it all the time. Before y
  17. Hey, Great to know things are going well now! I'm on day 33 atm.. seen pretty much no progress on my face acne... You say the first 2 months were bad? So you noticed clearing at the start of month 3? Also when did you notice your blackheads clearing? Are you still on the same dose or did you get bumped up? Cheers dude J
  18. DAY 33 Skins sucks atm.. Blackheads still there. Jawline is still bad and inflamed. Skin is rough as hell. This dose is not high enough, at all. I think I've only EVER moisturised twice in 33 days of treatment on 40mg/day there's not really any need to. I really wanna see progress on my face... my back has cleared somewhat but my face is still bad.. I have a blood test on 18th of November, and a doctor's appointment on the 22nd. Well... I say doctor's appointment but the letter says I will
  19. Wahey! you're from the U.K. too. As for your face.. everyone tends to experience an initial breakout when starting accutane treatment, I'm not really sure why it occurs but there you go. For me, I experienced the exact feeling you are experiencing after week 1.. my skin felt like it had been smothered in butter.. a really heavy, sickly, odd feeling.. This is perfectly normal and I only experienced it for a few days before I started to dry out. SO DON'T PANIC!!! As for what to wash your face
  20. For Qu.2 My body acne didn't really experience an initial breakout, although my face certainly did. My body acne is also clearing up faster than my face, I'm only on day 28 and my back is clearing well but my face isn't Good luck on your course when you finally start
  21. Thanks for your input Xkell that's reassuring to know! Here's a few picture updates after 4 weeks on 40mg. I would call them progress pictures but I feel my face has made no or negative progress - my left jawline is pretty bad. Though my back is clearing
  22. Sounds like you are going thru a really tough time with accutane atm.. But from listening to other people..the first month is the hardest... This part of the course is the hardest to deal with so you need to be strong. I'm also having a really tough time atm I'm on day 28. I just want all this gunk and shit out of my pores and my body. Keep your head up.. I knowwww its easier said than done but I know you can do it. Jason
  23. DAY 27 Heyyyy guys sorry i haven't updated in a few weeks just been busy with school etc.. The acne on my back seems to have cleared up a bit, skin is a bit smoother but still has loads of red marks.. Acne on my face is still pretty bad tbh.. One corner of my lips has fully cracked and smiling is so so painful.. I want to be optimistic.. but it physically hurts! haha Nose has also started to get sore, i hope it settles down.. I definitely haven't reached the 'blackhead cleansing' stage. T
  24. Hey Casio urm no i didn't notice much haziness.. maybe a little bit but the most annoying thing is my eyes stinging.. its a combo of being really tired all the time and the dry eyes.. so annoying. Day 11 Lips are in such a state.. They were chapped before but now they are fully cracked and sting whenever I smile/eat food. I'm using burt's bees.. it seems to working a bit to stop them cracking further but isnt really healing them.. plus it hurts like an absolute bitch when I put it on. E
×